Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A generalization of Snaith-type filtration
HTML articles powered by AMS MathViewer

by Greg Arone PDF
Trans. Amer. Math. Soc. 351 (1999), 1123-1150 Request permission

Abstract:

In this paper we describe the Goodwillie tower of the stable homotopy of a space of maps from a finite-dimensional complex to a highly enough connected space. One way to view it is as a partial generalization of some well-known results on stable splittings of mapping spaces in terms of configuration spaces.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55P99
  • Retrieve articles in all journals with MSC (1991): 55P99
Additional Information
  • Greg Arone
  • Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
  • Email: arone@math.uchicago.edu
  • Received by editor(s): July 21, 1994
  • Received by editor(s) in revised form: February 4, 1997
  • © Copyright 1999 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 351 (1999), 1123-1150
  • MSC (1991): Primary 55P99
  • DOI: https://doi.org/10.1090/S0002-9947-99-02405-8
  • MathSciNet review: 1638238